# SDR CALA9900588

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CANAC4A
- Condition: Dim
- Location: Row 15-16 & 25
- Component: Selfpowered
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE SELF ILLUMINATING EXIT SIGNS WITH LOW LIGHT LEVEL AT ROW 15-16 AND ROW 25.  THE SIGNS WERE REPLACED IAW MM 25-63-0.
